On the central relaxing schemes I: Single conservation laws
Tang, HZ
AbstractIn this first paper we present a central relaxing scheme for scalar conservation laws, based on using the local relaxation approximation. Our scheme is obtained without using Linear or nonlinear Riemann solvers. A cell entropy inequality is studied for the semidiscrete central relaxing scheme, and a second order MUSCL scheme is shown to be TVD in the zero relaxation limit. The next paper will extend the central relaxing scheme to multi-dimensional systems of conservation laws in curvilinear coordinates, including numerical experiments for 1D and 2D problems.
Keywordhyperbolic conservation laws the relaxing scheme TVD cell entropy inequality
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000088027900009
PublisherVSP BV
Citation statistics
Document Type期刊论文
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Tang, HZ. On the central relaxing schemes I: Single conservation laws[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2000,18(3):313-324.
APA Tang, HZ.(2000).On the central relaxing schemes I: Single conservation laws.JOURNAL OF COMPUTATIONAL MATHEMATICS,18(3),313-324.
MLA Tang, HZ."On the central relaxing schemes I: Single conservation laws".JOURNAL OF COMPUTATIONAL MATHEMATICS 18.3(2000):313-324.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang, HZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang, HZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang, HZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.